# SDR MWEA97391

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 5910081113
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME DBLR ON AFT BAY BOTTOM SIDE OF FRAME NR 1 PASSENGER DOOR.  STOP DRILL CRACK AND INSTALLED MISSING FASTENERS IAW SRM 52-05 FIGURE 31.
